International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 264086 | https://doi.org/10.1155/S0161171294000268

Peichu Hu, Mingze Yang, "A theorem of differential mappings of Riemann surfaces", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 264086, 4 pages, 1994. https://doi.org/10.1155/S0161171294000268

A theorem of differential mappings of Riemann surfaces

Received09 Jan 1992
Revised23 Mar 1992

Abstract

In this paper, we have extended S.S. Chern's second basic theorem about holomorphic mapping between two Riemann surfaces to more general case, and also obtained two similar results.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views66
Downloads443
Citations